# SDR DXTA2010032904055

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605199
- Aircraft time: 7,274 hours, 5,714 cycles
- Engine: Pwa PW535A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 982813
- Part serial: 1287
- Condition: Leaking
- Location: Mlg
- Part time: 23 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES IN LT SEAT FEEL MUSHY.  THERE IS EXCESSIVE TRAVEL IN THE BRAKE PEDAL BEFORE YOU FEEL BRAKE PRESSURE.  FOUND SIGNS OF FLUID LEAKING FROM PILOTS LT BRAKE MASTER CYCLINDER.  R&R PILOTS LT MASTER CYLINDER WITH O/H UNIT IAW MM CHAP 32-42-02.  OPS CHECK GOOD, LEAK CHECK GOOD.  PERFORMED BRAKE BLEEDING PROCEDURE AS REQUIRED MULTIPLE TIMES.
